Nausea

Nausea is the uneasy feeling that one has before vomiting. It is one of the common symptoms that a pregnant lady has. It is a symptom of motion sickness, migraine, low blood sugar, and many infections.

Recently Answered Questions Recently Answered Questions

I feel nauseous even after having medications. Is it due to hiatal hernia?

Query: Hello doctor, Before two years I was in a lot of pressure and anxiety, while I was eating shawarma. After that, I felt that I need to vomit (nausea). Then I went to the bathroom, and I vomited, I felt relief. I thought nausea would go away. After that, this nausea stayed with me like four-month, I s...  Read Full »


Dr. Sultan Zeb Khan

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Darwesh you are suffering from functional dyspepsia, and a significant cause of it is anxiety and depression. That is the reason why you felt better with depression medications. It is a relapse and remitting disease means it will be fine for some time and may occur a...  Read Full »

I feel quicker nausea after eating. Could it be gastritis?

Query: Hello doctor,Nausea, feeling fall quicker nausea after eating. I do have silent reflux I take Solmac for that. Could it be gastritis? I feel well no pains, but I have this odd pain like I have not eaten all day like pain. A gurgly stomach, no temperature.  Read Full »


Dr. Archana

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I got to know your problems and kindly tell you to get your pregnancy test done. I got to know you are female with childbearing age. If it is not pregnancy nausea, then whatever you have is such a somatoform disorder. Yes, your anxiety has caused all this. It is a ty...  Read Full »

I feel nausea while thinking about food. Why?

Query: Hello doctor,I am 31-year-old with 167 cms in height and weight 51 kg. I want to gain weight. But the problem is I feel nausea in thinking about the food. Suggest me something.  Read Full »


Dr. Arul Amuthan

Ayurveda Specialist, Naturopathy Specialist, Pharmacologist, Siddha Medicine Specialist, Toxicologist

Answer: Hello, Welcome to icliniq.com. I understand your feelings about less weight. First, you need to see that, whether you have hungry, interest in food, proper digestion, proper excretion of stool at mornings, and your hereditary. I think you have hunger, but interest in food, which leads to nausea wh...  Read Full »

Can Eldopar be used for children?

Query: Hi doctor, My daughter has been experiencing some stomach ache since two hours. She went to the toilet and had loose stool, not exactly watery but loose. She is also complaining of vomiting feeling. Can I give her Eldopar? Is any antibiotic required for stomach infection? I have given her 5 mL of On...  Read Full »


Dr. Deepak Patel

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. Stomach ache, nausea and loose stools could be due to acute gastroenteritis, food poisoning or stomach upset. Child will need antibiotics, because this appears to be an infection. Eldopar contains Loperamide drug, which is used to stop loos...  Read Full »

I have tightness in my chest, with no appetite, and nauseous the whole time. What might it be?

Query: Hello doctor, I have always had problems with my mental health and self-harm, but I never went to an actual professional. I left an appointment, but it is next month because I decided to go to my hometown, thinking it would make me feel better to be around people. But now I feel really sad, and I h...  Read Full »


Dr. Arooj Najmussaqib

Psychologist Counsellor

Answer: Hello, Welcome to icliniq.com. Since you have mentioned that you had problems regarding your mental health, though you did not clarify or shared any related symptoms that what kind of questions you experience. Also, self-harm is an extreme reaction of emotions that resulted due to either depressiv...  Read Full »

I am less energetic, thirsty and nauseous feel. Is it due to the side effect of the medicine I had for Strep throat??

Query: Hello doctor, I feel less energetic, very thirsty, and my back has been giving me issues. Also from time to time, I had been feeling nauseous. Three weeks ago I had a strep throat so I was given antibiotics and afterward I got a yeast infection, so I am confused if the side effects from the medicine...  Read Full »


Dr. Harshul Gohel

Family Physician

Answer: Hello, Welcome to icliniq.com. It is not to worry about your medication. Your doctor prescribed it after evaluating you. So may be less chance of side effects that causes yeast infection. It will depend on your hygiene, how you maintain it. And as you mentioned that you are feeling less energetic,...  Read Full »

Can Rabium be used for a long time?

Query: Hello doctor, My mother is 47 years old. She takes Rabium 20 mg tablet daily and it gives her relief in her health problem. I just wanted to know whether this medicine is safe on daily basis. Does this cause any side effects? Is it safe for my mom to take it for a long time?  Read Full »


Dr. Salah Saad Shoman

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. No problem in using it for a long time. If she suffers from any side effects, then she should stop it. The side effects may include nausea, abdominal pain, constipation, flatulence and diarrhea. She needs to take the following precautions while taking Rabium (Rabepraz...  Read Full »

Can Omeprazole be used for gastritis?

Query: Hi doctor, I have suffered from gastritis-like symptoms for about a week now. I have an occasional mild tummy ache and nausea which is relieved by belching. I have suffered from acute gastritis now for several years, although I cannot be 100 % certain why. I tested positive for the h. pylori bacteri...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com.You seem to be suffering from irritable bowel syndrome (IBS) associated with gastritis. Yes, you can take Omeprazole 20 mg. Once a day would be enough. There are no major side effects. There is no indication for taking triple therapy for h.pylori again. I advise the fol...  Read Full »

My symptoms are headache, nausea, sore throat with pain and rashes on my tongue. What could it be?

Query: Hello doctor,I am a 26-year-old female. The signs and symptoms of my health are headache, nausea, sore throat, with pain and rashes on my tongue, and gums. Also, I see something white in my tongue.  Read Full »


Dr. Abid Khan

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. From your history, you likely have oral candidiasis. You can take these measures for the relief of sore throat and rashes on tongue and gums. 1) Avoid spicy food intake. 2) Use Nystatin oral drops 2 to 3 drops gargles thrice daily. 3) Use Kenalog (Triamcinolone ac...  Read Full »

I am vomiting for past three days and having loose bowel movements. What could it be?

Query: Hello doctor,I am a 23-years-old female. I have been vomiting for the past three days and also having loose bowel movements. I sometimes cannot stand the smell of certain foods. I find it very easy to fall asleep.  Read Full »


Dr. Albana Greca

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. If sexually active, it might be due to pregnancy. Get a home test to rule it out. If not pregnant, then, could be acute gastroenteritis. Kindly consult your doctor to discuss the suggestions and take the treatment with consent. Tasectan (gelatin tannate) to stop loo...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.